Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 196, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 4, 2020, 5:10 AM CDT for 4 counties in Missouri. It was in force for 50 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 5:10 AM CDT (10:10 UTC)
- Expired
- Jun 4, 2020, 6:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 35 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 5:14 AM CDT | TSTM WND DMG | 4 Wnw Crane, MO | TREES DOWN. TIME ESTIMATED. |
| Jun 4, 5:19 AM CDT | TSTM WND DMG | 1 Wsw Ozark, MO | TREE SNAPPED AND BROKEN ON OAK ST ON CURVE JUST BEFORE S. 17TH ST, OZARK MO. |
| Jun 4, 5:20 AM CDT | TSTM WND DMG | 1 E Highlandville, MO | SEVERAL LARGE 1 TO 2 FOOT DIAMETER TREES WERE SNAPPED NEAR THE BASE. ONE TREE FELL ON A BOAT AND MOBILE HOME CAUSING MODERATE TO MAJOR DAMAGE AND ANOTHER TREE CAUSED MINOR ROOF DAMAGE TO ANOTHER HOME. TIME WAS ESTIMATED BY RADAR. |
| Jun 4, 5:25 AM CDT | TSTM WND DMG | 3 N Christian Center, MO | TREES UPROOTED, TIN RIPPED OFF SHEDS, TRAMPOLINE THROWN ABOUT 100 METERS. OFF HWY W IN OZARK. STORM HIT ABOUT 5:25AM. |
| Jun 4, 5:27 AM CDT | TSTM WND DMG | 2 N Highlandville, MO | NUMEROUS OAK AND MAPLE TREES OF UP TO 20 INCHES IN DIAMETER WERE UPROOTED OR SNAPPED OFF 20 FEET UP. |
| Jun 4, 5:35 AM CDT | TSTM WND DMG | 2 N Highlandville, MO | TREE UPROOTED, NUMEROUS LARGER BRANCHES BROKEN OFF. TIME ESTIMATED. |
| Jun 4, 5:45 AM CDT | TSTM WND DMG | 2 E Selmore, MO | STORM DAMAGE SOUTH OF OZARK. LOTS OF BIG TREES DOWN IN THE AREA OF GOLDENROD, SHADY LN, AND MOON VALLEY RD. TIME ESTIMATED BETWEEN 5:30 AND 6:00 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
796
WUUS53 KSGF 041010
SVRSGF
MOC009-043-209-213-041100-
/O.NEW.KSGF.SV.W.0196.200604T1010Z-200604T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
510 AM CDT Thu Jun 4 2020
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Christian County in southwestern Missouri...
Northwestern Taney County in southwestern Missouri...
Northern Stone County in southwestern Missouri...
Northeastern Barry County in southwestern Missouri...
* Until 600 AM CDT.
* At 510 AM CDT, severe thunderstorms were located along a line
extending from near Strafford to near Crane, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Nixa... Ozark...
Branson... Table Rock Lake...
Clever... Merriam Woods...
Sparta... Crane...
Billings... Reeds Spring...
Highlandville... Fremont Hills...
Bull Creek... Branson West...
Galena... Mccord Bend...
Hurley... Spokane...
Oldfield... Elkhead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3686 9383 3693 9369 3692 9361 3710 9360
3709 9305 3708 9291 3681 9291 3667 9333
TIME...MOT...LOC 1010Z 286DEG 61KT 3722 9313 3689 9363
HAIL...<.75IN
WIND...60MPH
$$
Albano4 follow-up statements
063
WWUS53 KSGF 041014
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
514 AM CDT Thu Jun 4 2020
MOC009-043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-Barry MO-
514 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CHRISTIAN...NORTHWESTERN TANEY...NORTHERN STONE AND NORTHEASTERN
BARRY COUNTIES...
At 514 AM CDT, severe thunderstorms were located along a line
extending from near Strafford to near Crane, moving east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Nixa... Ozark...
Branson... Table Rock Lake...
Clever... Merriam Woods...
Sparta... Crane...
Billings... Reeds Spring...
Highlandville... Fremont Hills...
Bull Creek... Branson West...
Galena... Mccord Bend...
Hurley... Spokane...
Oldfield... Elkhead...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3686 9383 3693 9369 3692 9361 3710 9360
3709 9305 3708 9291 3681 9291 3667 9333
TIME...MOT...LOC 1014Z 270DEG 61KT 3720 9306 3687 9356
HAIL...<.75IN
WIND...70MPH
$$
Albano446
WWUS53 KSGF 041031
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
531 AM CDT Thu Jun 4 2020
MOC009-041040-
/O.CAN.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Barry MO-
531 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3677 9358 3681 9358 3683 9361 3691 9361
3694 9340 3709 9305 3708 9291 3681 9291
3667 9333
TIME...MOT...LOC 1030Z 270DEG 61KT 3714 9279 3681 9329
$$
MOC043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
531 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CHRISTIAN...NORTHWESTERN TANEY AND NORTHERN STONE COUNTIES...
At 530 AM CDT, severe thunderstorms were located along a line
extending from Seymour to 6 miles northeast of Reeds Spring, moving
east at 70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Ozark... Branson...
Table Rock Lake... Merriam Woods...
Sparta... Crane...
Reeds Spring... Highlandville...
Bull Creek... Branson West...
Galena... Mccord Bend...
Hurley... Spokane...
Oldfield... Elkhead...
Chestnutridge... Ponce de Leon...
Chadwick... Linden...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across Greene and Christian counties. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 3677 9358 3681 9358 3683 9361 3691 9361
3694 9340 3709 9305 3708 9291 3681 9291
3667 9333
TIME...MOT...LOC 1030Z 270DEG 61KT 3714 9279 3681 9329
HAIL...<.75IN
WIND...70MPH
$$
Albano224
WWUS53 KSGF 041045
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
545 AM CDT Thu Jun 4 2020
MOC043-209-213-041100-
/O.CON.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
545 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN CHRISTIAN...NORTHWESTERN TANEY AND CENTRAL STONE
COUNTIES...
At 545 AM CDT, severe thunderstorms were located along a line
extending from near Mansfield to Taneyville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Branson... Table Rock Lake...
Merriam Woods... Reeds Spring...
Bull Creek... Branson West...
Mccord Bend... Garrison...
Elkhead... Chestnutridge...
Walnut Shade... Keltner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3677 9358 3681 9337 3693 9301 3708 9291
3681 9291 3667 9333
TIME...MOT...LOC 1045Z 270DEG 61KT 3708 9254 3675 9304
HAIL...<.75IN
WIND...60MPH
$$
Albano509
WWUS53 KSGF 041050
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
550 AM CDT Thu Jun 4 2020
MOC043-209-213-041100-
/O.EXP.KSGF.SV.W.0196.000000T0000Z-200604T1100Z/
Christian MO-Taney MO-Stone MO-
550 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN...
NORTHWESTERN TANEY AND CENTRAL STONE COUNTIES WILL EXPIRE AT 600 AM
CDT...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning will be allowed to expire.
However gusty winds are still possible with these thunderstorms.
LAT...LON 3677 9358 3681 9337 3693 9301 3708 9291
3681 9291 3667 9333
TIME...MOT...LOC 1050Z 270DEG 61KT 3706 9247 3673 9297
$$
AlbanoWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:55 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 4, 2:55 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Springfield MO 255 AM CDT Thu Jun 4 2020 .SHORT TERM...(Today and tonight) It was a busy night over extreme southeast Kansas and the Missouri Ozarks. Two thunderstorm complexes were converging upon each other which could end up creating some severe weather and flash flooding. A Severe Thunderstorm Watch is in effect for several counties over southeast Kansas and western Missouri, mainly for the risk of damaging wind gusts. So a stormy morning is in store, with some locations receiving excessive rainfall. This activity should dissipate or move out of the Ozarks by mid day. There is a chance that additional scattered showers and thunderstorms redevelop this afternoon and evening, however, this will depend upon how worked over the airmass is. Look for highs to warm into the 80s today under a mix of sun and clouds. For tonight, humid conditions will persist with lows only dropping to the low 70s. We could experience some scattered thunderstorms tonight's as small disturbances move overhead on the northeast periphery of a dirty ridge. .LONG TERM...(Friday through Wednesday) For Friday, a moist and unstable airmass will continue over the Ozarks while remaining positioned within under a zone in which weak upper waves will likely trigger scattered convection. Therefore we will continue scattered chances for rain as temperatures warm into the 80s. It will feel quite muggy in some places with heat indices reaching the mid and upper 90s. By Friday night through Saturday, a backdoor surface front could provide sufficient low level convergence for additional scattered thunderstorms across southern Missouri. The upper ridge will over this feature will be strongest on Saturday, however, most models have a QPF signal. Looks as though Sunday through Monday morning is setting up to be a dry period as Tropical Storm Cristobal makes landfall near the Sabine River. Models still have the remnants tracking into Southwest Missouri by Monday afternoon, potentially producing some heavy rainfall. Given the upper air pattern, this remnant circulation quickly exits the Ozarks by Tuesday afternoon, following by a strong cold front that sweeps through. This feature will bring in a dry continental airmass for Tuesday night into Wednesday. Temperatures next Wednesday may only warm into the upper 70s to around 80. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1152 PM CDT Wed Jun 3 2020 VFR conditions are expected for the majority of the overnight hours across southwest Missouri as a westward moving cluster of storms stays primarily confined to central Missouri over the next several hours. However, a linear convective system is rapidly moving southeast out of Nebraska and models suggest it reaches southwest Missouri by the early morning hours. This would place the storms on the doorstep of the KSGF/KJLN terminals around 10-12Z and KBBG around 11-13Z, with the line of storms quickly pushing clear of the TAF sites and into Arkansas by late morning. Short-lived MVFR to IFR conditions and variable gusty winds will be possible near the thunderstorms, with a return to VFR conditions for the remainder of the TAF period after the thunderstorms pass. Aside from thunderstorms, surface winds will generally remain south to southwesterly at 5-10 knots and gust up to 10-15 knots during the morning into afternoon. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...Rothstein
Hazardous weather outlook, Jun 4, 3:31 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 331 AM CDT Thu Jun 4 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 331 AM CDT Thu Jun 4 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited hail risk. Limited thunderstorm wind damage risk. Elevated flooding risk. Elevated lightning risk. Limited excessive heat risk. DISCUSSION... A severe line of thunderstorms will continue to move across extreme southeast Kansas and the Missouri Ozarks this morning. Damaging wind gusts are expected with this line, as well as some hail up to quarters. Flash flooding will also be possible given the heavy rainfall rates expected. Hot and humid conditions are expected to unfold this afternoon, which could bring heat index values well into the 90s. Additional scattered thunderstorms can not be ruled out late this afternoon into tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional scattered thunderstorms will be possible Friday into Saturday evening. Afternoon heat indices from 90 to 100 degrees are expected from Friday through Sunday. There is then some potential for the remnants of Tropical Storm Cristobal to track north through the region early next week. While the track remains uncertain, there would be the potential for heavy rainfall and flooding in its vicinity. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight for for portions of southeast Kansas and southwest Missouri. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Cramer
In the hours before
Local storm report, Jun 4, 3:12 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM FLASH FLOOD 2 NNE DIXON 38.02N 92.08W
06/04/2020 MARIES MO PUBLIC
EXCESSIVE RAINFALL CAUSED FLASH FLOODING
ALONG THE MARIES RIVER. COUNTY ROAD 624 AT
THE MARIES RIVER WAS FLOODED AND IMPASSABLE
DUE TO THE FLOODING.
&&
DCLocal storm report, Jun 4, 3:36 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM FLASH FLOOD 2 SSW DIXON 37.96N 92.11W
06/04/2020 PULASKI MO PUBLIC
JONES CREEK AT HIGHWAY O WAS FLOODED DUE TO
EXCESSIVE RAINFALL.
&&
DCLocal storm report, Jun 4, 4:17 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 AM TSTM WND DMG 3 SE HORTON 37.94N 94.33W
06/04/2020 VERNON MO EMERGENCY MNGR
DAMAGING THUNDERSTORM WIND GUSTS DAMAGED
SOME TREES AND SNAPPED AN ANTENNA POLE IN
HALF AT A FARM NORTH OF NEVADA.
&&
DCLocal storm report, Jun 4, 4:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 AM FLASH FLOOD 5 E DIXON 38.00N 92.01W
06/04/2020 PHELPS MO PUBLIC
EXCESSIVE RAIN CAUSED FLASH FLOODING ALONG
DUNCAN CREEK AND BACON ROAD. ANOTHER SECTION
OF BACON ROAD WAS ALSO FLOODED AT MUNGY
CREEK.
&&
DCSpecial weather statement, Jun 4, 4:55 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
455 AM CDT Thu Jun 4 2020
MOZ094-095-103-041030-
Lawrence MO-Christian MO-Stone MO-
455 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHRISTIAN...
NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 530 AM
CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
Marionville, or near Aurora, moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Aurora... Marionville...
Clever... Crane...
Billings... Hurley...
Chesapeake... Elsey...
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southwestern Missouri.
LAT...LON 3685 9354 3689 9361 3692 9362 3693 9367
3694 9369 3702 9377 3712 9369 3700 9338
TIME...MOT...LOC 0955Z 308DEG 29KT 3703 9368
AlbanoLocal storm report, Jun 4, 5:08 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
06/04/2020 M61 MPH GREENE MO OFFICIAL NWS OBS
THE ASOS AT THE SPRINGFIELD BRANSON NATIONAL
AIRPORT MEASURED A 61 MPH WIND GUST.
&&
FEHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:55 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 11 hr |
| Jun 4, 3:06 AM CDT | Special Weather Statement | SGF | Vernon | 54 min |
| Jun 4, 3:21 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 4, 4:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Hickory, Polk, St. Clair and 1 more | 47 min |
| Jun 4, 4:28 AM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 9 hr |
| Jun 4, 4:38 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 7 min |
| Jun 4, 4:45 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 45 min |
| Jun 4, 4:55 AM CDT | Special Weather Statement | SGF | Lawrence | 35 min |
| Jun 4, 5:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 38 min |
| Jun 4, 5:25 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 50 min |
| Jun 4, 5:38 AM CDT | Flash Flood Warning | SGF | Vernon | 9 hr |
| Jun 4, 5:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster | 50 min |
| Jun 4, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 41 min |
| Jun 4, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 46 min |
| Jun 4, 10:07 AM CDT | Areal Flood Warning | SGF | Wright | 6 hr |
| Jun 4, 12:41 PM CDT | Areal Flood Warning | SGF | Maries, Phelps, Pulaski | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.